Fill This Form To Receive Instant Help

Help in Homework
trustpilot ratings
google ratings


Homework answers / question archive / A male client with bipolar disorder who began taking lithium carbonate five days  ago  is  complaining of excessive thirst, and the RN finds him attempting to drink water from the  bathroom sink faucet

A male client with bipolar disorder who began taking lithium carbonate five days  ago  is  complaining of excessive thirst, and the RN finds him attempting to drink water from the  bathroom sink faucet

Nursing

A male client with bipolar disorder who began taking lithium carbonate five days  ago  is  complaining of excessive thirst, and the RN finds him attempting to drink water from the  bathroom sink faucet. Which intervention should the RN implement?

A. Report the client’s serum lithium level to the HCP.

B. Encourage the client to suck on hard candy to relieve the symptoms.

C. No action is needed since polydipsia is a common side effect.

D. Tell the client that drinking from the faucet is not allowed.

 

Option 1

Low Cost Option
Download this past answer in few clicks

4.87 USD

PURCHASE SOLUTION

Already member?


Option 2

Custom new solution created by our subject matter experts

GET A QUOTE